MAUDE Adverse Event Report: MEDTRONIC NAVIGATION, INC EQUIPMENT RACK 9734061 I7 220V; INSTRUMENT, STEREOTAXIC

MEDTRONIC NAVIGATION, INC EQUIPMENT RACK 9734061 I7 220V; INSTRUMENT, STEREOTAXIC
Model Number 9734061
Medical Device Problem Code Human-Device Interface Problem (2949)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 11/27/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Patient demographics refused by the site.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
Medtronic received information regarding a navigation system.It was reported that the customer is complaining about the fact that after each imaging scan, when everything is switch on again, the microscope (does not matter what scope it is - leica or pentero) and the navigation system do not communicate anymore.This results in scope-navigation is not available immediately after the imaging scan.A restart of the navigation computer solves the situation.But this could not be the solution the equipment was designed for.The issue was identified during a cranial resection procedure.There was no delay to the procedure, and no reported impact on patient outcome.
 
Additional Manufacturer Narrative
Other relevant device(s) are: software: mach polestar treon; s7;i7; polestar int sys 5.3.1 9734220 software version: 5.3.1.If information is provided in the future, a supplemental report will be issued.
 
Additional Manufacturer Narrative
The system was serviced in the field and passed all tests.No failures were found and the system was performing as intended.If information is provided in the future, a supplemental report will be issued.
 
Additional Manufacturer Narrative
The software analysis was unable to determine probable cause without further information since the behavior cannot be replicated.If information is provided in the future, a supplemental report will be issued.

Brand Name
EQUIPMENT RACK 9734061 I7 220V
Common Device Name
INSTRUMENT, STEREOTAXIC
Manufacturer (Section D)
MEDTRONIC NAVIGATION, INC
826 coal creek circle
louisville CO 80027
MDR Report Key9415277
Report Number1723170-2019-05867
Device Sequence Number16750156
Product Code HAW
UDI-Device Identifier00613994667458
UDI-Public00613994667458
Combination Product (Y/N)N
Initial Reporter CountryAU
PMA/510(K) Number
K050438
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 03/20/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number9734061
Device Catalogue Number9734061
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/27/2019
Supplement Date Received by Manufacturer12/05/2019
01/30/2020
03/19/2020
Initial Report FDA Received Date12/05/2019
Supplement Report FDA Received Date12/27/2019
02/24/2020
03/20/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1